# SDR IXXA96102

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sw
- Part number: 7000010202
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON GEAR EXTENTION INTO TOL, LEFT GEAR INDICATION LIGHT ILLUMINATED IMMEDIATELY.  ALL GEAR LIGHTS ILLUMINATED WITH GEAR UNSAFE LIGHT.  GEAR WAS CYCLED, EXTENTION WAS NORMAL EXCEPT LEFT GEAR LIGHT CAME ON IMMEDIATELY.  MAINTENANCE FOUND LEFT GEAR DOWNLOCK SWITCH DIRTY.  THE SWITCH WAS CLEANED.  INDICATION SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 32-60-06.  (M)
